# SDR 97ZZZX604

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201SQ
- Make and model: Mooney M20J
- Aircraft serial: 240298
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222
- Condition: Bolts Loose
- Location: Mount
- Component: PRESTOLITE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO START A/C AFTER LANDING AND GETTING FUEL, PILOT REPORTED STARTER STOPPED WORKING AND MIXTURE CABLE WOULD NOT MOVE.  FOUND STARTER HOUSING ATTACH BOLTS COMPLETELY SHEARED OFF AND MISSING ALLOWING STARTER TO REST ON MIXTURE CONTORL ARM AT FUEL CONTROL UNIT.  SUBMITTER STATES THIS IS THE 2ND OCCURRENCE OF THIS SAME PROBLEM ON THIS SAME A/C.
